Electron. J. Diff. Equ., Vol. 2012 (2012), No. 162, pp. 1-14.

Nonexistence of asymptotically free solutions to nonlinear Schrodinger systems

Nakao Hayashi, Chunhua Li, Pavel I. Naumkin

We consider the nonlinear Schrodinger systems
 -i\partial _tu_1+\frac{1}{2}\Delta u_1=F( u_1,u_2), \cr
  i\partial _tu_2+\frac{1}{2}\Delta u_2=F( u_1,u_2)
in n space dimensions, where F is a p-th order local or nonlocal nonlinearity smooth up to order p, with $1<p\leq 1+\frac{2}{n}$ for $n\geq 2$ and $1<p\leq 2$ for n=1. These systems are related to higher order nonlinear dispersive wave equations. We prove the non existence of asymptotically free solutions in the critical and sub-critical cases.

Submitted November 17, 2011. Published September 21, 2012.
Math Subject Classifications: 35Q55.
Key Words: Dispersive nonlinear waves; asymptotically free solutions.

Show me the PDF file (272 KB), TEX file, and other files for this article.

Nakao Hayashi
Department of Mathematics
Graduate School of Science, Osaka University
Osaka, Toyonaka, 560-0043, Japan
email: nhayashi@math.sci.osaka-u.ac.jp
Chunhua Li
Department of Mathematics
Graduate School of Science, Yanbian University
Yanji City, Jilin Province, 133002, China
email: sxlch@ybu.edu.cn
Pavel I. Naumkin
Centro de Ciencias Matemáticas
UNAM Campus Morelia, AP 61-3 (Xangari)
Morelia CP 58089, Michoacán, Mexico
email: pavelni@matmor.unam.mx

Return to the EJDE web page